WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
i had a major heart attack in mid march, had angioplasti surgery were a stent was placed in. everything seemed ok for the first couple of months, gradually the same same symptoms as having the heart attack started, pain in the chest pain in both arms and sweating. this all happens while im at rest, the main differance btween the pains of now and when i took the heart attack is that GTN spray relieves the pain almost immediatly, when i took the heart attack paramedics gave me GTN spray and there was no improvement. i am currently in prison and the medical staff seem very non plused by my situation. i worry greatly that one day the GTN spray will have no effect and that the worst will happen. can being in prison which has given me stress and depression be a major contributing factor to my symptoms. iv now been prescribed isosorbide mononitrate which has helped my condition but i still have wee attacks.
Please be aware this is not an "Ask the doctor" forum. You need to use the "Heart Disease Expert Forum" to get in touch with a cardiologist.
This question is serious and I don't consider myself qualified to answer. It seems you have unstable angina and you should be evaluated by a cardiologist immediately. Angina pain during rest is serious.
Sorry to not be able to give you a better answer..
Have you asked the medical stuff why they are non-plussed? I know that stress is a major factor for me; it's what brought on my angina attacks. I'm sure being in prison is stressful and depressing. But, while not meaning to be insensitive to your situation, there's a lot of stress out here in the world too. I think we have to learn to manage stress with deep breathing and meditation and of course check with the docs on that as well. Good luck.
Hi i read your post too...and i agree with both of the other posters....the thing is bigjs is that you are going to have to find a safe place in your heart and mind with this and find some sort of relaxation exercises to do. Stress is not good for anyone that has any type of heart issues. I think atypically that staff in dentention centers seem to have that attitude that they just don't care and on one hand i understand that for their own survival and on the other i definately do not. Just because someone has made a mistake in life does not mean that humans should be treated as tho they don't exist and don't have feelings, family, etc. Its a hard job for them and its a hard path you as well have to follow now. I don't know much about the system but there must be a pecking order of some sort...i would assume that the issue would be with the medical staff since they are the ones dispensing the meds to you...if the meds are no longer doing their job it sounds like an adjustment needs to be made. GTN spray is one of the meds that is most commonly used now instead of nitro but maybe its time for the staff to take another look at what is going on with you...i would probably put the staff on notice that you have conveyed these concerns to your family so that they are aware that if something were to happen to you they are aware that you are not getting the medical attention that you are supposed to and i do know that there are laws about that. Good luck to you bigjs....and yes you need to decrease your stress levels...ultimately its not up to any of us or even the docs as to our futures...we are not the navigators we are only along for the ride....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.